# SDR 2008UALA01024

- Difficulty date: February 23, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 72,123 hours, 11,695 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT FLIGHT DECK DOOR IS ON WITH STANDBY SWITCH IN OFF POSITION.
